# SDR 04FDEA02541

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 13,455 hours, 7,087 cycles
- Engine: Ge CF680C2A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00466  MAIN CABIN SEAT TRACK (0) AT APPROX FRAME 78 HAS CORROSION ON TOP OF LUGS  AND IN BOTTOM OF SCALLOPS.  REMOVED CORROSION ON MAIN CARGO TRACK (0) FR 78 IAW SRM 51-74-10.   MATERIAL LOSS WAS 0.050 FOUND TO BE OUT OF LIMITS IAW  SRM 53-10-16  PG 105. REPAIRED SEAT TRACK (0) BETWEEN FRAMES 77.5-79 MAIN CARGO IAW SRM  53-10-16 PG 202.
